# SDR DALA2018011700255

- Difficulty date: January 14, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 75,466 hours, 57,971 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FWD ACCESSORY COMPARTMENT DOOR JAMB. FWD ACCESSORY COMPARTMENT DOOR JAMB WAS REPAIR AS A PERMANENT REPAIR PER ER/A 564870-14 REV ORIGINAL AND ETI-88-18-001 REV 2.
